MathSciNet Relay Station
MathSciNet bibliographic data
MR2320999 (2008d:11082) 11K31 (11K36 11L07)
Berend, D.; Kolesnik, G. Regularity of patterns in the factorization of $n!$. J. Number Theory 124 (2007), no. 1, 181–192.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement